Question For Those Who Have Been On The PILL

5 Replies
patrizia - October 29

i am on forced break cycles of ttc because my RE put me on birth control due to cysts from cycles of injections.- and to regulate my cycles. this was my 4th month of birth control and i noticed my af was super short --2 days of flow and 1 day of spotting. is it normal that your af is lighter and shorter on the pill ?---or are my hormones out of whack. i have 2 months left of the pill. hopefully things will get better. i am ttc for 2 and a half years.

 

anamariaflorencia - October 29

Yes, cycles are shorter on the pill. Mine when from 7/8 days naturally to 4/5 on the pill. I was on many different types of bcp's and each one made the length a little different. I had plently of periods that were 3 days. You're not trying to get pregnant though, are you? That would be a little tough on bc. :) I was on bc for 10 years. I've been off for 14 months and ttc all that time, and nothing yet. It took me a good 6 months before I was ovulating on my own, regularly, once I came off the pill.

 

patrizia - October 29

...i am ttc....but obviously not on the pill. i had to go on the pill to get rid of (hopefully ) cysts and try to level out my hormones and cycles. so i had no choice- my RE said the pill was my only choice right now. i have major difficulties in conceiving so every hormone that i put in my body makes me worry.

 

anamariaflorencia - October 29

That's interesting that your dr. is suggesting bc to help you level out your harmones. My doctors have always told me that it takes your body a little while to go back to "normal" after bc. And "normal" means, the way you were previous to bc. What's his/her logic?

 

patrizia - October 29

well, hopefully the cyst will be gone in 2 months and then i will have to start the injections again to make me ovulate. so we will see.....it has been such a rocky road for me that i am not crazy about this idea of birth control when all i want to do is conceive !!!!!!!!!!! plus they put me on them for 6 months---for me that is a really long time !

 

EMMA2 - October 29

cycles are not shorter on the pill but rather the flow is shorter.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?